# SDR DL73E952167

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, INBD LOWER SIDE OF GROUND SPOILER DAMAGED.  REPAIRED PER SRM 57-50-5 PAINTED AREA.
